Bulg. J. Phys. vol.34 no.3 (2007), pp. 161-172



q-Quaternions and Deformed su(2) Instantons on the Quantum Euclidean Space Rq4

G. Fiore1
1Dip. di Matematica e Applicazioni, Università "Federico II", V. Claudio 21, 80125 Napoli, Italy
2I.N.F.N., Sezione di Napoli, Complesso MSA, V. Cintia, 80126 Napoli, Italy
Abstract. We briefly report on our recent results regarding the introduction of a notion of a q-quaternion and the construction of instanton solutions of a would-be deformed su(2) Yang-Mills theory on the corresponding SOq(4)-covariant quantum space. As the solutions depend on some noncommuting parameters, this indicates that the moduli space of a complete theory will be a noncommutative manifold.

Full-text: PDF

go back